Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chest pain, leg muscle cramps, operated. What can be done?

I have had a problem for years that gave me chest ache which at time was severe. I was sent to a hospital in london where they put a camera int a vein or artery in my leg. iwas able to the operation of my heart (within limits) on an overhead screen. they said I had nothing wrong and had syndrome X. aches with no medical origin and also said a feww people get this. I have recently discovered that the repeating leg muscle cramps I have also been suffering is cured by taking more salt . is this the connection?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The repeated muscle cramps that you are getting which improve on taking salt regularly are likely to be related to electrolyte imbalances. Taking adequate electrolyte rich fluids like Garotade will help you.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor